# SDR DJFA8032

- Difficulty date: March 25, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N809LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258432
- Aircraft time: 6,560 hours, 4,134 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THE BAGGAGE FIRE LIGHT ILLUMINATED. A FLASHING SEQUENCE WAS NOTED AND THE BAGGAGE LIGHT WAS INTERMITENT DURING THE FLIGHT. THE AC DIVERTED AND LANDED WITHOUT INCIDENT.  MAINT PERFORMED VISUAL INSPECTION OF FWD / AFT / LAV SMOKE DETECTORS. FOUND FWD SMOKE DETECTOR PHOTO CELL HOUSING WITH BACKED OFF NUTS AND ALSO FOUND DETECTOR CAGE CONTACTING SOLDER JOINTS INTERNAL OF DETECTOR.  SECURED LOOSE CONNECTION AND REPOSITIONED CAGE. PERFORMED SMOKE DETECTOR TEST ON GROUND AND CKS GOOD.
